# SDR SWIA201642253

- Difficulty date: May 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 310 ON FORWARD, AFT SIDE BETWEEN 26L AND 26R.  REPLACED FRAME SECTION AT FS 310 BETWEEN 26L AND 26R IAW REO.  LEAK CHECK SATISFACTORY.
